Journal Nonlinear Analysis and Application, Volume (2013), No (1), Year (2013-1) , Pages (1-10)

Title : ( Probabilistic G-Metric space and some fixed point results )

Authors: Mohammad Janfada , A. R. Janfada , Z. Mollaee ,

Citation: BibTeX | EndNote

In this note we introduce the notions of generalized probabilistic metric spaces and generalized Menger probabilistic metric spaces. After making our elementary observations and proving some basic properties of these spaces, we are going to prove some fixed point result in these spaces.

Keywords

, Probabilistic G, metric; Menger probabilistic G, metric; G, Contraction
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032507,
author = {Janfada, Mohammad and A. R. Janfada and Z. Mollaee},
title = {Probabilistic G-Metric space and some fixed point results},
journal = {Journal Nonlinear Analysis and Application},
year = {2013},
volume = {2013},
number = {1},
month = {January},
issn = {2193-3472},
pages = {1--10},
numpages = {9},
keywords = {Probabilistic G-metric; Menger probabilistic G-metric; G-Contraction map},
}

[Download]

%0 Journal Article
%T Probabilistic G-Metric space and some fixed point results
%A Janfada, Mohammad
%A A. R. Janfada
%A Z. Mollaee
%J Journal Nonlinear Analysis and Application
%@ 2193-3472
%D 2013

[Download]